Let ,, be the parabolic Bergman space, the Banach space of solutions of parabolic equations on the upper half space which have finite norms. We study Carleson type measures on , and give a necessary and sufficient condition for a measure on to be of Carleson type on . As an application, we characterize bounded Toeplitz operators in the space .
Masaharu NISHIO. Masahiro YAMADA. "Carleson type measures on parabolic Bergman spaces." J. Math. Soc. Japan 58 (1) 83 - 96, JANUARY, 2006. https://doi.org/10.2969/jmsj/1145287094